Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: AVALIGN TECHNOLOGIES, INC. MILLENNIUM; RONGEUR, MANUAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
AVALIGN TECHNOLOGIES, INC. MILLENNIUM; RONGEUR, MANUAL
Model Number
85-2481559
Health Effect - Clinical Code
No Information (3190)
Date of Event
05/03/2018
Type of Reportable Event
Malfunction
Event or Problem Description
A screw from the kerrison #3 fell out on the surgical field.The screw and the two separate portions of the instrument were removed from the surgical field and an x-ray of the surgical site was taken and read as clear by radiologist per policy.
New Search
Submit an Adverse Event Report
Brand Name
MILLENNIUM
Common Device Name
RONGEUR, MANUAL
Manufacturer
(Section D)
AVALIGN TECHNOLOGIES, INC.
8727 clinton park drive
fort wayne IN 46825
MDR Report Key
7586219
Report Number
7586219
Device Sequence Number
1946459
Product Code
HAE
UDI-Device Identifier
00190776104733
UDI-Public
(01)00190776104733
Combination Product (Y/N)
N
Initial Reporter State
RI
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
06/01/2018
Report Date
(Section F)
06/01/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Physician
Device Model Number
85-2481559
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
06/01/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Concomitant Medical Products
and Therapy/Usage Dates
NOT APPLICABLE.
Date Report Sent to FDA
06/01/2018